Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering from erectile dysfunction problem. Suggest some medicine or diet plan

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
Hi, I am a 27 year old XXXXXXX having problem regarding growth of my facial hair and beard
Also, I am having a sexual problem wherein i am unable to satisfy my wife because of low stamina and my penis is not hard enough to get inside her vagina? Looking forward for your help. Is there any medicine or diet that i should take to get the my harmonal imbalance rectified.
Posted Sun, 17 Mar 2013 in Erectile Dysfunction
Answered by Dr. Shoaib Khan 46 minutes later

Thank you for writing to us.

According to your description, you seem to be suffering from erectile dysfunction. The causes can be: high blood pressure, high cholesterol, heart disease, obesity, diabetes, low testosterone, and many more.

From your description of less facial hair, it appears as though the most likely cause for your condition is a hormonal imbalance (testosterone).

Thus, it is best you consult a doctor for testosterone replacement therapy. Testosterone replacement therapy has the following options:
-Intramuscular injections (once every 2-3 weeks)
-Testosterone patches to be worn on the body
-Testosterone gels

There are no tablet forms available. Also, as high levels of testosterone can cause serious side effects, it is best to consult a doctor, and undertake therapy under the doctors supervision and guidance.

Medication like sildenafil, vardenafil and tadalafil are tablet medications used to treat erectile dysfunction, but will not help much until the underlying cause is treated (in your case, most probably a hormonal imbalance).

I hope this information helps. Do write back to me for any further clarifications, I would be glad to help you.

Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor